If you need an accessible version of this item please contact JSTOR User Support

Boolean Algebra. A Correction

Edward V. Huntington
Transactions of the American Mathematical Society
Vol. 35, No. 2 (Apr., 1933), pp. 557-558
DOI: 10.2307/1989783
Stable URL: http://www.jstor.org/stable/1989783
Page Count: 2
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
557
    557
  • Thumbnail: Page 
558
    558